I had my Implanon implant removed on 9/18/12 (said I could be fertile a week after removed) had a light period 9/23-26th and had slight spotting 10/6 then on Sunday 10/7 overnight had a fairly large amount of bleeding till mid day Monday 10/8, no bleeding since. Bleeding was accompanied by light cramping/discomfort (still have the discomfort). Is this ovulation bleeding? Period? We are looking to get pregnant soon :-)
Any help, suggestions you have would be appreciated!
After you remove Implanon, the periods can continue as usual or they can stop. Same is for ovulation—you may ovulate or you may not. Normally the periods and ovulation regulate and become regular by 6 months. During this time you can ovulate and not have periods, have periods and not ovulate or not have both or have both. So, it is difficult to assess whether in your case it is due to coming off the shot or pregnancy. Take a blood HCG estimation 14 days after you have been sexually active. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.